Improved Frequency Equations for Calculating the Young’s Modulus of Bars of Rectangular or Circular Cross Section from Their Flexural Resonant Frequencies

    Volume 7, Issue 8 (September 2010)

    ISSN: 1546-962X

    CODEN: JAIOAD

    Published Online: 6 August 2010

    Page Count: 15


    Bosomworth, Paul A.
    BuzzMac International, LLC, Glendale, WI

    (Received 7 January 2010; accepted 16 July 2010)

    Abstract

    New analyses of the frequency equations relating Young’s modulus to the flexural resonant frequencies of bars of uniform rectangular, square, or circular cross section have expanded the practical slenderness ratio range, over which these equations can be used, while maintaining the precision of the older equations. The original experimental data obtained on steel bars of cylindrical, square, and rectangular cross sections were also used here.


    Paper ID: JAI102953

    DOI: 10.1520/JAI102953

    ASTM International is a member of CrossRef.

    Author
    Title Improved Frequency Equations for Calculating the Young’s Modulus of Bars of Rectangular or Circular Cross Section from Their Flexural Resonant Frequencies
    Symposium , 0000-00-00
    Committee E07